MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PNEUPAC BABYPAC VENTILATOR W/ ALARMS; VENTILATOR, CONTINUOUS, FACILITY USE

SMITHS MEDICAL ASD, INC. PNEUPAC BABYPAC VENTILATOR W/ ALARMS; VENTILATOR, CONTINUOUS, FACILITY USE
Catalog Number 150003
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the battery door and battery were loose.There was no patient involvement and no harm/adverse event reported.
 
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
D9: 24-may-07.H3: one device was returned for analysis in used condition.Visual inspection showed the device was missing battery cap and corrosion on battery compartment.Service history identified the complaint was not related to a previous service of the device within the review period.Functional testing was performed.The device did not have power and had a damaged corroded battery compartment due to device mishandling.The battery compartment was replaced to resolve this issue.

Brand Name
PNEUPAC BABYPAC VENTILATOR W/ ALARMS
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key19105755
Report Number3012307300-2024-02578
Device Sequence Number7408208
Product Code CBK
UDI-Device Identifier10610586045578
UDI-Public(01)10610586045578(11)180424
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K970158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/24/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown